MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tests on archival sample were performed for compliance with the parameters established in product specifications.No defects or other nonconformities were found.The tests on customer sample were performed for compliance with the parameters established in product specifications.The defects under complaint were not confirmed in the sample from customer.The defect was caused by user, because user do not follow instructions for use according to disassembly pen needle from pen injector.
 
Event or Problem Description
Customer is having an issue with the needles bending.He also stated he has to press very hard for the needles to penetrate his skin.

Brand Name
MEMBER'S MARK PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7880523
Report Number9613304-2018-00030
Device Sequence Number2508328
Product Code FMI
UDI-Device Identifier10078742257737
UDI-Public(01)10078742257737(17)230101(10)Y46A5
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8931
Device Lot NumberY46A5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1